# SDR CALA9800951

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT FASTENER HOLES OF AFT LAV LT FLOORBEAM AT STA 1016 FROM CENTERLINE TO LBL 36.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-51.
